# SDR DL733992129

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLAP EXTENSION HAD L/E INTRANSIT LIGHT FOR NR 4 SLAT AND L/E FLAPS/SLAT INTRANSIT LIGHT ON FWD PANEL.  WITH  FLAPS AT 15 DEG THERE WAS AN INCREASE IN AIR NOISE, LEVEL AND A/C YAWED.  EMERGENCY DECLARED, FLAPS RECYCLED INDICATION REOCCURED BUT NO YAW.  FOUND PROX SWITCH OUT OF ALIGNMENT.  ADJUSTED SAME.  LUBED FLAPS, ALL CHECKS NORMAL.
